# SDR DALA2021072704227

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1330-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR STRINGER LBL 7, BTW STA 1330 TO 1340 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 01133:FLOOR STRINGER LBL 7, BTW STA 1330 TO 1340 WAS REPAIRED PER B757-200 SRM. (1886938)
